Ask an expert
Question

04 Jan 2005

constant headace
hi, i've got a headace now for two weeks, and can not get rid of it. i've been given heavy pain pills injections ect.
what can i do about it because nothing seems to work for it.
with the headace there is a bit of nausea. please help
Answer 454 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Angel, it is difficult to say what the cause is from this side of the screen without being able to examine you first. The problem is that headaches may be part of many serious disorders and I can’t tell you whether you have one or not. If you mail me at CyberDoc@mweb.co.za I can mail you something I wrote on the most common types of headaches, but the best would be to see a neurologist. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.